# SDR DJFA20180426201

- Difficulty date: May 26, 2017
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 4,380 hours, 2,970 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J, S
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF FL330, CAS PTRIM NML FAIL, SWITCHED TO BACK UP TRIM, AUTOPILOT OFF, HAND FLOWN THE REST OF THE WAY AT FL450. REMOVED AND REPLACED PITCH TRIM ACTUATOR.
